# SDR UPS06847427

- Difficulty date: July 3, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,074 hours, 24,643 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fs1746 L15r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LONGERON CRACKED AT STA 1746 L15R.  REMOVED CRACKED LONGERON AT STA 1742-1766 L15R IAW SRM 53-01-21-0 FIG 10.  FABRICATED AND INSTALLED LONGERON SPLICE SECTION AT STA 1742-1766 L15R IAW SRM 53-05-03-0 AND 53-02-02-0 FIG 10.
